# SDR ASAA2019052229494

- Difficulty date: May 22, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 24,021 hours, 7,858 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 5058631
- Part serial: GJB02432
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Part time: 24,461 hours, 7,979 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND MGS NR: 75-20832. THE T3 SIGNAL IS OUT OF RANGE ON #2 ENGINE. LONG TERM FAULT. GROUNDED - YES. INTERROGATED CDU. FAULT CODE STILL ACTIVE. REMOVED AND REPLACED THE #2 ENGINE T3 PROBE IAW AMM 73-21-07/401. GROUND VERIFICATION TEST IS GOOD. NO LEAKS NOTED. THIS CLEARS PLT.
